My girlfriend has taken the birth control pill perfectly for a month and a half. We had sex on January 1st with no condom and me ejaculating in her. We decided to get plan b as well right afterwards. We had sex way more times throughout the week everytime ending with me ejaculating inside. She never stopped taking her normal pills after taking the plan b pill. She didn't spot or anything from the plan b pill. She had breast tenderness at first but now it's gone. She had cramps three days after taking the pill but only for a few hours and some white discharge that whole day. She has become fatigued in the past couple of days to where she falls asleep in the middle of texting conversations. She's had some mild nausea. She has also has a heightened sense of smell that doesn't seem to go away. Should I worry about her being pregnant or is it just symptoms of putting all those combined hormones of birth control pills with a plan b pill?
You may as well have not put her through the many side effects of Plan B, because it doesn't cover you for any episodes of unprotected sex after the pill has been taken. She was covered by her birth control against pregnancy, too.
In answer to your question, yes, Plan B is a massive dose of the same hormone that would be predominant in her body if she were pregnant, & so gives may of the same side effects. Everyone reacts differently, so it's hard to say which symptoms she will experience.
Her next period is likely to be late, & because of the hormones on top of the regular birth control hormones, it could knock her cycle out for a month or two. She may find she has no period for a month or two, or that the period is irregular, spotting, or lighter or heavier than normal. Anything is possible until her body rebalances itself from all of the hormones.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.